Reply

Cast Your Vote:

    • Common with Tramadol -- Votes: 3
    • Not common -- Votes: 1
Sick from medication? Poll. Kait. 3 kids; Iowa 2345 posts
5th Jun '13

I took one dose of my Tramadal (for the first time) last night for rheumatoid arthritis. I was told it would make me tired, so I waited for SO to get home so he'd be here with the kids just in case until I knew how I handled the medication. Anyway, I felt weak and lightheaded about 30 minutes after taking it. Very dizzy when standing up and just dazed I guess I would call it. I still feel this way today (10 hours later). It kept me up ALL night and this morning I am so nauseous. I feel shaky and like my heart is racing, but my body isn't actually shaking - I don't know how to explain it, I've never experienced it before. I've had a sinus headache for over 2 weeks now, but it got way worse last night and the back of my neck is throbbing too. Anyone who has taken this, is this common? Just want to know if this is something I'm going to have to just get used to... I'm supposed to be taking it every 4 hours and I haven't taken it since last night which was 10 hours ago... I'm too nervous to take it if it's still making me feel like this from last night's dose.




Thanks!

The Blissful Six 4 kids; 1 angel baby; Massachusetts 10260 posts
5th Jun '13

I'd call either a pharmacy or your Dr to see if those are normal side effects.

Kait. 3 kids; Iowa 2345 posts
5th Jun '13
Quoting The Blissful Six:" I'd call either a pharmacy or your Dr to see if those are normal side effects."


I have the pamphlet thing here, but it says to contact a doctor if the symptoms are severe. I haven't passed out or actually thrown up so I don't know. I don't want to seem like a vagina and complain about something that actually took almost all my joint pain away for a couple hours. My body always sucks with pain killers. I'm a wimp :(

castaway 2 kids; Pittsburgh, Pennsylvania 19098 posts
5th Jun '13

That is how I felt at first too on Tramadol, it got a lot better. It would also make me pass out, I had to go to sleep, no choice.



It took a little while for the side effects to weaken, but it was well worth it.

Kait. 3 kids; Iowa 2345 posts
5th Jun '13
Quoting castaway:" That is how I felt at first too on Tramadol, it got a lot better. It would also make me pass out, I ... [snip!] ... me pass out, I had to go to sleep, no choice. It took a little while for the side effects to weaken, but it was well worth it."


Do you think it'd help if I just dealt with the pain and didn't take it every 4 hours? Maybe every 8 to start out then slowly increase? The pain is unbearable, but this feeling sucks as well. I was told it'd make me super tired too, so I waited all day for SO to get here to take it and it ended up making me jittery and I've been up all night... won't be doing that again!

castaway 2 kids; Pittsburgh, Pennsylvania 19098 posts
5th Jun '13

<blockquote><b>Quoting Kait.:</b>" Do you think it'd help if I just dealt with the pain and didn't take it every 4 hours? Maybe every 8 ... [snip!] ... day for SO to get here to take it and it ended up making me jittery and I've been up all night... won't be doing that again! "</blockquote>




I am pretty sure that I weaned myself into the dosingr like you're saying. after a while, I could take it anywhere, anytime. But at first, I was really unsure about it with how I felt.



It's worth it though, it really helped me when I needed it.

Kay Peezy Due October 29 (girl); 2 kids; Maryland 2079 posts
5th Jun '13
Quoting Kait.:" I took one dose of my Tramadal (for the first time) last night for rheumatoid arthritis. I was told it ... [snip!] ... which was 10 hours ago... I'm too nervous to take it if it's still making me feel like this from last night's dose. Thanks! "

That's exactly how I felt after I took it. My doctor warned me that it may happen so I assume it's a fairly common side effect. :(